# SDR CALA9800175

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 X 3 DENT IN LT INBOARD LEADING EDGE SLAT WITH SIX POPPED RIVETS AT STA XIS 240.844.  REPAIRED IAW ECRA 5750-02897 AND PLACED ON DIP TO REPLACE RIB WITHIN 365 DAYS OR NEXT C-CHECK.
